# SDR CALA2018081701800

- Difficulty date: August 11, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 57,935 hours, 20,609 cycles
- System (JASC): 3400 · Navigation System
- Part: Tat Probe
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FMC FAILED WITH NO N1  LIMITS OR SAT ON EITHER.  TOTAL LOSS OF VNAV ON BOTH.  FOUND FAULTS 73-31711 AND 73-31712, COMPLIED WITH FIM 73-28 TASK 808, TAT DATA DISAGREE,  REMOVED AND REPLACED THE TAT PROBE IAW AMM 34-21-06 , OPS CHECKED GOOD.
